×

Found 28,565 Documents (Results 1–100)

100
MathJax

Reconstruction of input disturbances in parabolic inclusions unsolved for the derivative. (English. Russian original) Zbl 07547991

Comput. Math. Math. Phys. 62, No. 5, 744-752 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 5, 768-776 (2022).
MSC:  93C73 93C20 93B52
PDF BibTeX XML Cite
Full Text: DOI

Boundary stabilization of the linear MGT equation with feedback Neumann control. (English) Zbl 07543854

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 150-169 (2022).
MSC:  93C20 93D15 35B40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification